# SDR DALA2023062105035

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31985
- Aircraft time: 20,483 hours, 7,868 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Module
- Part number: 10194391001
- Part serial: 2017010077
- Condition: Inoperative
- Location: #1
- Part time: 20,475 hours, 7,865 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3874 - MISC/DE - DUE TO LOSS OF AUTO CABIN PRESSURE CONTROL. CORRECTIVE ACTION: REPLACED FAULTING CABIN PRESSURE CONTROL MODULE. OPS CHECKS GOOD.
